# SDR DL72W001109

- Difficulty date: June 8, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- Aircraft time: 75,092 hours, 50,596 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 0.5 INCH CRACK WAS FOUND IN THE FUSELAGE SKIN EMANATING FROM THE LWR FWD CORNER OF THE L-4 WINDOW CUTOUT.  REPAIR PER ERA 377485-14, REV A.
